# SDR AALA20110716TUL01

- Difficulty date: July 16, 2011
- Submitted: July 19, 2011
- Operation: Air carrier
- Aircraft: N7527A
- Make and model: Doug DC-9-82
- Aircraft serial: 49919
- Aircraft time: 60,611 hours, 31,422 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ACCS 1510 CANT FRAME CRACKED ABOVE MAINT LIGHT SWITCH.  INSTALLED DOUBLER REPAIR PER SRM 53-01-00 AND SRM 53-14-04.
